# SDR SIMA2012030007

- Difficulty date: January 28, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 20,403 hours, 18,012 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070005120
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE FLASHLIGHT BASE BROKEN ABOVE FLIGHT ATTENDANT’S SEAT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED FLASHLIGHT BASE AT FLIGHT ATTENDANT’S SEAT IAW 33-50-11.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
